# SDR DXTA2024060711976

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 14,647 hours, 9,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN CAS  MESSAGE DOES NOT EXTINGUISH WHEN DOOR CLOSED. ALL DOOR LOCKED PEEPHOLE INDICATORS INDICATE LOCKED. //SIGNOFF// ADJUSTED MED VENT DOOR PROXIMITY SWITCH IAW CE-680 MM 52-10-40. OPS CHECK GOOD
